ABOUT US
JOURNALS
ANNUAL SUBSCRIPTION
OUR TEAM
Join Us

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
eISSN: 2320-3226
pISSN: 0970-6577
Impact Factor: 4.895 (2017)
DOI: 10.5958/2320-3226
Editor-in-Chief:  Prof. Dr. Lalit Mohan Upadhyaya
About Journal More Archive Visit IndianJournals.com
Current Issue
Archive
Guide for Authors
Journal's Ethics & Policies
Editorial Board
Reviewer Board
Indexing
UGC Protocol Part 1
 
Article Details

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
Year : 2019, Volume & Issue : BPAS-Maths & Stat 38E(1), JAN-JUN 2019
Page No. : 306-310, Article Type : Original Aticle
Article DOI : 10.5958/2320-3226.2019.00030.4 (Received on 29.01.2019 Revised on 24.05.2019 Accepted on 04.06.2019)

ANGELIC PARACOMPACT SPACES

M. Saraswathi1, S. Umamaheswari2,*
Author’s Affiliation : 1,2Assistant Professor, Department of Mathematics, Kandaswami Kandar’s College, Velur, Namakkal, Tamil Nadu 638182, India. Email: [email protected], [email protected]

Corresponding Author : S. Umamaheswari, Assistant Professor, Department of Mathematics, Kandaswami Kandar’s College, Velur, Namakkal, Tamil Nadu 638182, India.,
E-Mail:-[email protected]


Abstract

In this paper, we introduce the new concept of angelic paracompact spaces and angelic on web paracompact spaces and discuss some of their properties. Further we prove that every relatively countably paracompact subset of Cp(x) is relatively paracompact.

2010 Mathematics Subject Classification: 46A50.

Keywords

Angelic spaces, Paracompact spaces, Web compact spaces, Angelic paracompact spaces, Web-paracompact spaces.
Download Now
 

All rights reserved. Website Designed and Maintained by LASERWEBMAKER.COM

Publisher Ethics & Policies    |Downloads    |    Article Submission   |    Payment    |    Contact Us